MathSciNet Relay Station
MathSciNet bibliographic data
MR153797 (27 #3758) 26.00
Arnolʹd, V. I. On functions of three variables. Amer. Math. Soc. Transl. (2) 28 1963 51–54.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement